

MEETING AGENDA

Tuesday, October 9, 2018 1:00PM – 4:00PM

Los Angeles Homeless Services Authority (LAHSA) 811 Wilshire Blvd #600, Los Angeles, CA 90017

Conference Line: (213) 225-8400, Code 24698#

Agenda Item		Presenter
I.	Call to order and roll call	Alexis Podesta
	Informational Items 1:00pm -1:05pm (5 minutes)	Chair
	Announcement of new Councilmembers • Laurie Berman, Director, CA Department of Transportation • Alexis Barries, Consultant, John Burton Advocates for Youth and Aspiranet	
	Introduction of new Homeless Coordinating and Financing Council (HCFC) staff Ginny Puddefoot, Executive Officer Daniel Castillo, Homeless Emergency Aid Program Grant Manager Lahela Mattox, Local Government Liaison Kelly Joy, Research and Policy Specialist Nathalie Nguyen, Council Specialist	
II.	Action Item 1:05pm – 1:10pm (5 minutes)	Alexis Podesta Chair
	Adoption of the meeting summary from July 11, 2018 HCFC meeting	
III.	Action Item 1:10pm – 1:20pm (10 minutes)	Alexis Podesta Chair
IV.	Adoption of changes to the HCFC Governance Guidelines Informational Items 1:20pm - 2:15pm (55 minutes) Council Updates:	HCFC Staff
	 Resources on state funding opportunities (5 minutes) Homeless Emergency Aid Program (HEAP) (35 minutes) California Homeless Data Integration Project, including Homeless Management Information Systems (HMIS) (15 minutes) 	



V.	Action Item: 2:15pm – 2:25pm (10 minutes) Review and adoption of Department of Health Care Services' (DHCS) Housing First assessment and recommendations regarding the extent to which DHCS programs employ the Housing First approach	Brian Hansen Health Care Program Specialist II, Health Care Delivery Systems, Department of Health Care Services
VI.	Informational Items: 2:25pm — 3:35pm (70 minutes)	
	 Focus on Youth and Young Adult Homelessness (60 minutes) Overview of Youth and Young Adult Homelessness in California (10 minutes) Shahera Hyatt, Director, CA Homeless Youth Project Effective Strategies to Prevent and End Youth and Young Adult Homelessness (25 minutes) Sherilyn Adams, Executive Director, Larkin Street Youth Services; Simon Costello, Director of Children, Youth and Family Services, Los Angeles LGBT Center; Andrea Marchetti, Executive Director, Jovenes; Daley B. Moore, Subject Matter Expert, National Youth Forum Council's Role in Addressing Youth and Young Adult Homelessness (10 minutes) Kim Lewis, Legislative Advocate, California Coalition for Youth Questions and Answers (15 minutes) 	Youth and Young Adult Homelessness Panel
	Youth Homelessness Funding Opportunities (10 minutes) • CA Office of Emergency Services Programs	Wendy Tully Chief, Human Trafficking and Children's Division, Office of Emergency Services
VII.	Informational Item	Alexis Podesta
	3:35pm – 3:45pm (10 minutes)	Chair
	Other matters not on the agenda for consideration at future meetings	
VIII.	Informational Item	Alexis Podesta
	3:45pm – 4:00pm (15 minutes)	Chair
	Public comments on items not on the agenda Next steps and final remarks	
IX.	Adjournment	Alexis Podesta
		Chair



PUBLIC NOTICE

Note: Items designated as information are items that are appropriate for action by the Council if Councilmembers choose to take action. Items may be taken out of order.

<u>Public Comment:</u> Members of the public who are attending either in person or via telephone will be given the opportunity to make comments on each agenda item prior to any Council action. Additionally, there will be time for public comment at the end of the meeting. Persons who are attending the meeting in person and wish to address the Council on agenda or non-agenda items are asked (but are not required) to complete and Public Comment Card and give it to the Council Specialist. Comments will be limited to three (3) minutes per person; however, the Chair may decide to shorten or lengthen the public comment period at her discretion.

<u>ADA:</u> The Council complies with the Americans with Disabilities Act (ADA) by ensuring that the meeting facilities are accessible to persons with disabilities, and providing this notice and information given to members of the Council in appropriate alternative formats when requested. If you need assistance, including disability-related modifications or accommodations, please make this request at least five (5) calendars days before the meeting.

For additional information about the Council meeting or to request assistance, please contact Nathalie Nguyen, Council Specialist, at (916) 651 – 2895 or Nathalie.Nguyen@bcsh.ca.gov.